Korean J. Math.  Vol 24, No 3 (2016)  pp.489-494
DOI: https://doi.org/10.11568/kjm.2016.24.3.489

Generalized conditional Yeh-Wiener integrals for the sample path-valued conditioning function

Joong Hyun Ahn, Joo Sup Chang

Abstract


The purpose of this paper is to treat the generalized conditional Yeh-Wiener integral for the sample path-valued conditioning function. As a special case of our results, we obtain the results in [6].

Keywords


Generalized conditional Yeh-Wiener integral, sample path-valued conditioning function

Subject classification

28C20, 60J65

Sponsor(s)

This work was supported by Hanyang University in 2013.

Full Text:

PDF

References


J. S. Chang, Modified conditional Yeh-Wiener integral with vector-valued condi- tioning function, J. Korean Math. Soc. 38 (2001), 49–59. (Google Scholar)

J. S. Chang and J. H. Ahn, A note on the modified conditional Yeh-Wiener integral, Comm. Korean Math. Soc. 16 (2001), 627–635. (Google Scholar)

J. S. Chang and J. H. Ahn, Generalized conditional Yeh-Wiener integral, Rocky Mountain J. Math. 35 (2005), 1099–1114. (Google Scholar)

K. S. Chang , J. M. Ahn and J. S. Chang, An evaluation of conditional Yeh- Wiener integrals, Pacific J. Math. 124 (1986), 107–117. (Google Scholar)

C. Park and D. L. Skoug, Conditional Yeh-Wiener integrals with vector-valued conditioning functions, Proc. Amer. Math. Soc. 105 (1989), 450–461. (Google Scholar)

C. Park and D. L. Skoug, Sample path-valued conditional Yeh-Wiener integrals and a Wiener integral equation, Proc. Amer. Math. Soc. 115(1992), 479–487. (Google Scholar)

C. Park and D. L. Skoug, Multiple path-valued conditional Yeh-Wiener integrals, Proc. Amer. Math. Soc. 124 (1996), 2029–2039. (Google Scholar)

C. Park and D. L. Skoug, Boundary-valued conditional Yeh-Wiener integrals and a Kac-Feynman Wiener integral equation, J. Korean Math. Soc. 33 (1996), 763–775. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr